Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On simple quadratures


Author: Philip Davis
Journal: Proc. Amer. Math. Soc. 4 (1953), 127-136
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0057938-8
MathSciNet review: 0057938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bohr, Almost periodic functions, New York, 1947. MR 0020163 (8:512a)
  • [2] E. Feldheim, Théorie de la convergence des procèdes d'interpolation et de quadrature mécanique, Mémorial des Sciences Mathématiques, no. 95, Paris, 1939.
  • [3] H. Lebesgue, Sur les intégrales singulières, Ann. Fac. Sci. Univ. Toulouse vol. 1 (1909) pp. 25-117. MR 1508308
  • [4] G. Pólya, Über die Konvergenz von Quadraturverfahren, Math. Zeit. vol. 37 (1933) pp. 264-286. MR 1545394
  • [5] -, Eine einfache, mit funktiontheoretischen Aufgaben verknüpfte hinreichende Bedingung für die Auflösbarkeit eines Systems unendlich vieler linearer Gleichungen, Comment. Math. Helv. vol. 11 (1938-39) pp. 234-252. MR 1509601
  • [6] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, New York, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0057938-8
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society